Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Scared stiff, last month on psin meds

I guess this should be on the medication forum. I've read hundreds regarding fentynal withdrawl.  I've been weaning off them since November and down to the last 12 mcg patch. On the 3-4th day I get Charlie horses that tear the muscle. Due to circumstances out of my control, I will not be able to have any opiods prescribed  after the end of June (it's a long absurd story). My doc is 68 and doesn't have a clue.
I've been through withdrawal 3 times but NEVER had this problem. This is just a vent. I know from the thousands of fentynal posts there is no answer.

Just terrified at what is to come 
Thank you for your time.
advertisement

Comments

  • SavageSavage United StatesPosts: 7,385
    Hi !
    Are you saying that you currently have a tear in a muscle?
    I am glad you feel free to vent. We may not have answers for each other, but you know you have support!
    I would think many of us would have fear of the unknown future...so you're not alone there!

    Even if you are to be without opioids, Doctor will always be there to listen to your symptoms and help direct you.
    If you are to have difficulties, let us know.

    But hopefully, your tapering was done well and you will do well!
    If you haven't already, now may be a good time to find other distractions for your pain...ex..****The Blend****....not so much as a formula, but as a concept of other ways besides meds to help with pain relief.

    Do take care!
    Sue
    Honorary Spine-Health Moderator
    -------------------------------------------------------------------------------------------------------------------------
    Please read my medical history at: Medical History

  • Just got back from ER. Yep, my doc had right idea but to low a dose for fentynal withdrawl. T  they increased it to 3 xanex a day and 2-3 clonidine. That's what they did when I went cold turkey on daludid.
    Small tear in calf or really pulled the hamstring. Using walker again,  VERY SLOWLY. Oh dehydrated also.. 
  • advertisement
  • ArizonaAArizona ArizonaPosts: 202
    So sorry to hear that you are having such a bad time of it now, Couch - and you were, at least briefly, so optimistic when you started vaping the cbd oil.  Do you think that perhaps that might have been a very positive indication that you could get better - because if you were totally wrecked you wouldn't have been able to have a brief recovery like that would you?  I was hurting a lot today but now i am feeling better and maybe it is because i have been puffing on thd cbd vaper a lot - tho i must a!low that it is more likely the teamadol i took five hours ago - or maybe both together...
  • Who knows, never ever let them put you on fentynal. 7 more days and done forever. Yes the CBD is helping with the increased xanex, I can eat a little.  Sleep, maybe in a few more days.
advertisement
Sign In or Register to comment.